# SDR FDKA200801029

- Difficulty date: January 5, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,963 hours, 15,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT AFT FUSELAGE IS DENTED AFT OF FRAME NR 68 AND BETWEEN STRINGER 18R AND 19R.  THE DAMAGE HAS BEEN RE-CONTOURED.
